You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1933/21/1
Le théorème d'unicité de M. Lusin pour les espaces abstraits
Download
PDF
- Le théorème d'unicité de M. Lusin pour les espaces abstraits
Article
Original scientific text
Title
Le théorème d'unicité de M. Lusin pour les espaces abstraits
Authors
Wacław Sierpiński
1
Affiliations
Varsovie, Pologne
Fundamenta Mathematicae
1933/21/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
250-275
Main language of publication
French
Published
1933
Exact and natural sciences
mathematics